Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics and Stochastic Analysis
Volume 2006, Article ID 28216, 12 pages
http://dx.doi.org/10.1155/JAMSA/2006/28216

Existence results for second-order impulsive functional differential inclusions

Department of Mathematics, Lanzhou Jiaotong University, Lanzhou, Gansu 730070, China

Received 12 February 2004; Revised 25 August 2005; Accepted 26 August 2005

Copyright © 2006 Yong-Kui Chang and Li-Mei Qi. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. M. Benchohra and A. Boucherif, “On first order initial value problems for impulsive differential inclusions in Banach spaces,” Dynamic Systems and Applications, vol. 8, no. 1, pp. 119–126, 1999. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  2. M. Benchohra and A. Boucherif, “Initial value problems for impulsive differential inclusions of first order,” Differential Equations and Dynamical Systems, vol. 8, no. 1, pp. 51–66, 2000. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  3. M. Benchohra, J. Henderson, and S. K. Ntouyas, “On second-order multivalued impulsive functional differential inclusions in Banach spaces,” Abstract and Applied Analysis, vol. 6, no. 6, pp. 369–380, 2001. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  4. M. Benchohra, J. Henderson, and S. K. Ntouyas, “On first order impulsive differential inclusions with periodic boundary conditions,” Dynamics of Continuous, Discrete & Impulsive Systems. Series A. Mathematical Analysis, vol. 9, no. 3, pp. 417–427, 2002. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  5. M. Benchohra, J. Henderson, and S. K. Ntouyas, “On first order impulsive semilinear functional differential inclusions,” Archivum Mathematicum (Brno), vol. 39, no. 2, pp. 129–139, 2003. View at Google Scholar · View at MathSciNet
  6. M. Benchohra and S. K. Ntouyas, “Initial and boundary value problems for nonconvex valued multivalued functional differential equations,” Journal of Applied Mathematics and Stochastic Analysis, vol. 16, no. 2, pp. 191–200, 2003. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  7. M. Benchohra and A. Ouahab, “Impulsive neutral functional differential inclusions with variable times,” Electronic Journal of Differential Equations, vol. 2003, no. 67, pp. 1–12, 2003. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  8. A. Bressan and G. Colombo, “Extensions and selections of maps with decomposable values,” Studia Mathematica, vol. 90, no. 1, pp. 69–86, 1988. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  9. Y.-K. Chang and W.-T. Li, “Existence results for second order impulsive functional differential inclusions,” Journal of Mathematical Analysis and Applications, vol. 301, no. 2, pp. 477–490, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  10. K. Deimling, Multivalued Differential Equations, vol. 1 of de Gruyter Series in Nonlinear Analysis and Applications, Walter de Gruyter, Berlin, 1992. View at MathSciNet
  11. M. Frigon, “Théorèmes d'existence de solutions d'inclusions différentielles,” in Topological Methods in Differential Equations and Inclusions (Montreal, PQ, 1994), A. Granas and M. Frigon, Eds., vol. 472 of NATO Adv. Sci. Inst. Ser. C Math. Phys. Sci., pp. 51–87, Kluwer Academic, Dordrecht, 1995. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  12. M. Frigon and D. O'Regan, “Boundary value problems for second order impulsive differential equations using set-valued maps,” Applicable Analysis, vol. 58, no. 3-4, pp. 325–333, 1995. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  13. S. Hu and N. Papageorgiou, Handbook of Multivalued Analysis. Vol. I. Theory, vol. 419 of Mathematics and Its Applications, Kluwer Academic, Dordrecht, 1997. View at Zentralblatt MATH · View at MathSciNet
  14. V. Lakshmikantham, D. D. Baĭnov, and P. S. Simeonov, Theory of Impulsive Differential Equations, vol. 6 of Series in Modern Applied Mathematics, World Scientific, New Jersey, 1989. View at Zentralblatt MATH · View at MathSciNet
  15. B. N. Sadovskii, “On a fixed point principle,” Functional Analysis and Its Applications, vol. 1, no. 2, pp. 74–76, 1967. View at Google Scholar · View at MathSciNet